Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On subharmonicity of doubly subharmonic functions


Author: Maynard G. Arsove
Journal: Proc. Amer. Math. Soc. 17 (1966), 622-626
MSC: Primary 31.15
DOI: https://doi.org/10.1090/S0002-9939-1966-0197762-8
MathSciNet review: 0197762
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. G. Arsove, Functions representable as differences of subharmonic functions, Trans. Amer. Math. Soc. 75 (1953), 327-365. MR 0059416 (15:526d)
  • [2] V. Avanissian, Fonctions plurisousharmoniques et fonctions doublement sousharmoniques, Ann. Sci. École Norm. Sup. 78 (1961), 101-161. MR 0132206 (24:A2052)
  • [3] P. Lelong, Fonctions plurisousharmoniques et fonctions analytiques de variables réelles, Ann. Inst. Fourier (Grenoble) 11 (1961), 515-562. MR 0142789 (26:358)
  • [4] T. Radó, Subharmonic functions, Springer, Berlin, 1937. MR 0344979 (49:9718)
  • [5] S. Saks and A. Zygmund, Analytic functions, Monografie Matematyczne, Vol. 28, Polskie Towarzystwo Matematyczne, Warsaw, 1952. MR 0055432 (14:1073a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31.15

Retrieve articles in all journals with MSC: 31.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0197762-8
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society